# SDR 4AER2021083100003

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: General aviation
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 61,507 hours, 7,278 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shim
- Condition: Migrated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. O/B T/R AFT FITTING SHIMS HAVE MIGRATED PYLON STRUT. ACCOMPLISHED REPAIR IAW AERODESIGN ADS-N204UW-01. WORK PERFORMED ON AERSALE WO#:003394 CARD #:20000. CRS4AER685B
